Publication:
Large time behavior of solutions and finite difference scheme to a nonlinear integro-differential equation

Loading...
Thumbnail Image
Authors
Jangveladze, Temur
Kiguradze, Zurab
Neta, Beny
Subjects
nonlinear integro-differential equation
asymptotic behavior
semiciscrete and finite difference schemes
Advisors
Date of Issue
2009
Date
Publisher
Elsevier
Language
Abstract
The large-time behavior of solutions and finite difference approximations of the nonlinear integro-differential equation associated with the penetration of a magnetic field into a substance are studied. Asymptotic properties of solutions for the initial boundary value problem with homogeneous Dirichlet boundary conditions is considered. The rates of convergence are given too. The convergence of the semidiscrete and the finite difference schemes are also provided.
Type
Article
Description
Series/Report No
Department
Applied Mathematics
Other Units
Naval Postgraduate School, Monterey, California
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
Computers and Mathematics with Applications, 57, (2009), pp.790-811.
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections